# SDR DALA2017032802512

- Difficulty date: March 26, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 78,558 hours, 10,014 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL FROM HND, FOUND AFT CARGO DOOR AFT LOWER CORNER DAMAGED/BENT AND RIVET HEAD SHEARED. ACCOMPLISHED REWORK OF DAMAGE ON LOWER AFT CORNER OF AFT CARGO DOOR. REF SRM 52-30-01 FIG 102 SHT 1. DAMAGE DESCRIPTION (BEND AT AN EDGE) REWORK PER FLAG NOTE 5. C/W HFEC NDT PT-651-00-01. NO DISCREPANCIES NOTED. DAMAGED AREA FALLS INTO AREA A OF DAMAGE PERCENTAGE. REINSTALLED RIVETS AND SEAL RETAINER INSTALLED NEW SEAL AND NEW DRAIN PLUG. RESTORED SURFACE FINISH. OKAY FOR SERVICE.
